MAUDE Adverse Event Report: STRYKER GMBH NAIL ADAPTER T2; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH NAIL ADAPTER T2; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18063211
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "the end user has reported that an issue has occurred during the t2 ankle fusion surgery performed.After successfully placing the dynamic compression screws and proximal static screws, they encountered a problem while attempting to place the posterior calcaneus screws.The drill was unable to pass through the nail and instead hit the nail, not going through the dedicated hole as intended.The surgeon was unable to generate proper compression to enhance the fusion procedure, which significantly impacted the outcome of the surgery.Due to the defect, the surgeon had to freehandedly insert the screw, which caused a significant delay and inconvenience, affecting the overall operating time".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: please refer to h6 method code.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
NAIL ADAPTER T2
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21437928
Report Number0008031020-2025-00351
Device Sequence Number4528215
Product Code LXH
UDI-Device Identifier04546540708489
UDI-Public(01)04546540708489(10)K1B269C
Combination Product (Y/N)N
Initial Reporter CountryBA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18063211
Device Lot NumberK1B269C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown